# SDR DALA1127309871

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1209
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, RT STA 1209, FRAME WEB IS CRACKED MULTIPLE PLACES BETWEEN L9R AND L13R.  REMOVED WEB AT STA 1209, BL L9R-L13R IAW SRM 51-30-2.  RECEIVED MAT FOR DOUBLER & REPAIR .032, 7075-T6, PO 1022537 & .040 7075-T6 IAW SRM 51-70-4  FIG 1 FABRICATED, LOCATED, DRILLED & DEBURRED, 1EA REPAIR WEB & 2 EA REPAIR DOUBLERS IAW SRM 51-70-4 FIG 1.  TREATED AND PRIMED IAW 51-10-3.  INSTALLED REPAIR WEB & DOUBLERS IAW SRM 51-70-4 FIG 4 & PQI 490098-14 & SRM 51-20-0. REQ INSP COMPL BY Q-967284419 18, APR 11.
